Convergence Theorems for Infinite Family of Multivalued Quasi-Nonexpansive Mappings in Uniformly Convex Banach Spaces
Aunyarat Bunyawat and
Suthep Suantai
Abstract and Applied Analysis, 2012, vol. 2012, 1-6
Abstract:
We introduce an iterative method for finding a common fixed point of a countable family of multivalued quasi-nonexpansive mapping { 𠑇 ð ‘– } in a uniformly convex Banach space. We prove that under certain control conditions, the iterative sequence generated by our method is an approximating fixed point sequence of each 𠑇 ð ‘– . Some strong convergence theorems of the proposed method are also obtained for the following cases: all 𠑇 ð ‘– are continuous and one of 𠑇 ð ‘– is hemicompact, and the domain ð ¾ is compact.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/435790.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/435790.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:435790
DOI: 10.1155/2012/435790
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().